# SDR W8PA970084

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 328, LBL 28.5, WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS.  (M)
